Follow
Tej-eddine Ghoul
Tej-eddine Ghoul
Assistant professor, New York university
Verified email at nyu.edu - Homepage
Title
Cited by
Cited by
Year
On the Stability of Self-similar Blow-up for Solutions to the Incompressible Euler Equations on
TM Elgindi, TE Ghoul, N Masmoudi
arXiv preprint arXiv:1910.14071, 2019
412019
Refined Description and Stability for Singular Solutions of the 2D Keller‐Segel System
C Collot, TE Ghoul, N Masmoudi, VT Nguyen
Communications on Pure and Applied Mathematics 75 (7), 1419-1516, 2022
392022
Singularity formation for Burgers equation with transverse viscosity
C Collot, TE Ghoul, N Masmoudi
arXiv preprint arXiv:1803.07826, 2018
392018
Minimal mass blowup solutions for the Patlak‐Keller‐Segel equation
TE Ghoul, N Masmoudi
Communications on Pure and Applied Mathematics 71 (10), 1957-2015, 2018
322018
Stable self-similar blow-up for a family of nonlocal transport equations
TM Elgindi, TE Ghoul, N Masmoudi
Analysis & PDE 14 (3), 891-908, 2021
282021
On singularity formation for the two dimensional unsteady Prandtl’s system
C Collot, TE Ghoul, S Ibrahim, N Masmoudi
arXiv preprint arXiv:1808.05967, 2018
24*2018
Construction and stability of blowup solutions for a non-variational semilinear parabolic system
TE Ghoul, H Zaag
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 35 (6), 1577-1630, 2018
232018
On uniqueness for the harmonic map heat flow in supercritical dimensions
P Germain, TE Ghoul, H Miura
Communications on Pure and Applied Mathematics 70 (12), 2247-2299, 2017
232017
Blowup solutions for a nonlinear heat equation involving a critical power nonlinear gradient term
TE Ghoul, H Zaag
Journal of Differential Equations 263 (8), 4517-4564, 2017
232017
On the Effect of Rotation on the Life-Span of Analytic Solutions to the 3D Inviscid Primitive Equations
TE Ghoul, S Ibrahim, Q Lin, ES Titi
Archive for rational mechanics and analysis 243 (2), 747-806, 2022
212022
Construction of type I blowup solutions for a higher order semilinear parabolic equation
TE Ghoul, VT Nguyen, H Zaag
Advances in Nonlinear Analysis 9 (1), 388-412, 2019
192019
Construction of type II blowup solutions for the 1-corotational energy supercritical wave maps
T Ghoul, S Ibrahim, VT Nguyen
Journal of Differential Equations 265 (7), 2968-3047, 2018
172018
On the stability of the Bresse system with frictional damping
TE Ghoul, M Khenissi, B Said-Houari
Journal of Mathematical Analysis and Applications 455 (2), 1870-1898, 2017
162017
Spectral analysis for singularity formation of the two dimensional keller–segel system
C Collot, TE Ghoul, N Masmoudi, VT Nguyen
Annals of PDE 8 (1), 5, 2022
152022
Unsteady separation for the inviscid two-dimensional Prandtl’s system
C Collot, TE Ghoul, N Masmoudi
arXiv preprint arXiv:1903.08244, 2019
15*2019
On the stability of type II blowup for the 1-corotational energy-supercritical harmonic heat flow
T Ghoul, S Ibrahim, VT Nguyen
Analysis & PDE 12 (1), 113-187, 2018
142018
Blowup solutions for a reaction–diffusion system with exponential nonlinearities
TE Ghoul, H Zaag
Journal of Differential Equations 264 (12), 7523-7579, 2018
122018
Stability of infinite time blow up for the Patlak Keller Segel system
TE Ghoul, N Masmoudi
arXiv preprint arXiv:1610.00456, 2016
102016
Blowup solutions for the nonlocal shadow limit model of a singular Gierer-Meinhardt system with critical parameters
GK Duong, TE Ghoul, NI Kavallaris, H Zaag
Journal of Differential Equations 336, 73-125, 2022
62022
An extension of Dickstein’s “small lambda” theorem for finite time blowup
T Ghoul
Nonlinear Analysis: Theory, Methods & Applications 74 (17), 6105-6115, 2011
62011
The system can't perform the operation now. Try again later.
Articles 1–20